# SDR ASOA201000201

- Difficulty date: February 10, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 19,626 hours, 16,833 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME HAS CORROSION FS 333.0 STR 26L TO STR 27.  REMOVED FUSELAGE FRAME AT FS 333.00 STR 23L-23R IAW SRM 51-42-06 & 51-42-21.  NEW FRAME SECTOR REQUIRES LOCATED, DRILLED, AND INSTALLED.  NEW FRAME SECTOR IS LOCATED AND DRILLED IAW 51-42-06 STEP 7 A & B AND 51-42-21 STEP 5 A, B, & C.  NEW FRAME SECTOR REQUIRES INSTALL.  NEW FRAME SECTOR AT FS 333.0 STR 23L-23R INSTALLED IAW SRM 51-42-06 AND 51-42-21. REQUIRES PAINT.  PAINTED REPAIRED AREA IAW SRM 51-25-01.
